# SDR DALA2018012200446

- Difficulty date: January 21, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 82,093 hours, 36,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 948
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, CORROSION NOTED ON THE CUSP WEB, BS 948, LBL 60.  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM.  R & R THE CUSP WEB IAW SRM, AND DRAWING.
